# SDR SWIA202055087

- Difficulty date: October 25, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND STRUCTURE: FWD CLOSING FITTING (HANDRAIL CUP?) CORRODED, MARKED.  C-CHECK RO 1/5/2021.  CORROSION ON PASSENGER DOOR SURROUND STRUCTURE FWD CLOSING FITTING (HANDRAIL CUP?) FOUND OUT OF LIMITS, REF CRJ700 SRM.  REPLACED REF CRJ700 SRM AND DWG.  SEE CONTINUATION CARD FOR ADDITIONAL DETAILS.
